# SDR DALA2023062005008

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55080
- Aircraft time: 6,944 hours, 3,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH OWEED IS DISARMED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0001:2818602/005 00032 RE-ARMED LH OWEED PER A220 AMP 52-21-00. (LP# 2820006)
